| Catalog Number |
129433160 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to fall, causing the tibia to subside on the medial side.A bigger insert was placed.Doi: (b)(6), 2011; dor: (b)(6) 2018; left knee.